EconPapers    
Economics at your fingertips  
 

L q -perturbations of leading coefficients of elliptic operators: Asymptotics of eigenvalues

Vladimir Kozlov

Abstract and Applied Analysis, 2006, vol. 2006, 1-15

Abstract:

We consider eigenvalues of elliptic boundary value problems, written in variational form, when the leading coefficients are perturbed by terms which are small in some integral sense. We obtain asymptotic formulae. The main specific of these formulae is that the leading term is different from that in the corresponding formulae when the perturbation is small in L ∞ -norm.

Date: 2006
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2006/026845.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2006/026845.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:026845

DOI: 10.1155/AAA/2006/26845

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:026845